MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW ULTRAFLEX IAB: 7.5FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC

ARROW INTERNATIONAL LLC ARROW ULTRAFLEX IAB: 7.5FR 30CC; SYSTEM, BALLOON, INTRA-AORTIC
Catalog Number IAB-06830-U
Medical Device Problem Code Device Alarm System (1012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn (b)(4).
 
Event or Problem Description
It wsas reported "after the catheter inserted into the patient, the pump alarmed helium leakage 2.Change the new catheter".No patient injury or consequence reported.The patient's current condition is reported as "fine".
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Returned for investigation was a was a 30cc 7.5fr ultraflex intra-aortic balloon catheter (iabc) without the original packaging carton.The sample was returned in a cardboard box and was in a bio-hazard bag.Upon return, the teflon sheath was noted on the returned iabc.The short arteri-al pressure tubing was noted connected to the iabc luer.The one-way valve was tethered to the short driveline tubing.The bladder was fully unwrapped.The central lumen was noted bent at approximately 5.1cm, 22cm and 66.8cm from the distal tip.The central lumen was noted broken at approximately 1.6cm from the iab distal tip.No blood was noted on the exterior surfaces of the returned sample.No obvious blood was noted within the helium pathway; the catheter was likely cleaned prior to return.The one-way valve was tested and passed.A vacuum was pulled on the one-way valve, and it held for at least 1 minute according to quality system document.An attempt to aspirate and flush the iabc central lumen using a 60cc lab-inventory syringe was un-able to be successfully completed.Upon aspiration, water was unable to be consistently pulled into the syringe.The attempt to flush resulted in bladder inflation, which is consistent with the previously noted broken central lumen.The iabc was leak tested in accordance with testing methods from manufacturing procedure.A leak was immediately detected from the iabc distal tip and iabc luer end.The leak from the iabc distal tip and iabc luer end are consistent with the previously confirmed broken central lumen.The iabc was leak tested again with the iabc distal tip and luer end blocked off; no other leaks were detected.A lab inventory 0.025in guidewire was back loaded through the iabc distal tip.No resistance was noted; the guidewire exited the cen-tral lumen and entered the bladder at the location of the broken central lumen.Some blood was noted.The guidewire was front loaded through the iabc luer.The guidewire met resistance and could not advance at approximately 71.4cm from the luer; which is the location of the previously noted bend.Some blood was noted on the guidewire.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint for "pump alarmed helium leakage 2" is confirmed.During the investigation, the intra aortic balloon catheter (iabc) central lumen was noted broken near the iabc distal tip, which can cause a helium loss alarm.Based on a review of the device history record (dhr), the product met specification upon release; however, the specifications were not met during the complaint investigation due to the broken central lumen.The root cause of the complaint is unde-termined.No further action required at this time.This will be monitored for any developing trends.

Brand Name
ARROW ULTRAFLEX IAB: 7.5FR 30CC
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24376990
Report Number3010532612-2026-00205
Device Sequence Number5572240
Product Code DSP
UDI-Device Identifier10801902145625
UDI-Public(01)10801902145625(11)250429(17)270331(10)18F25D0077(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K000729
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberIAB-06830-U
Device Lot Number18F25D0077
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/17/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/26/2026
Supplement Date Received by Manufacturer03/09/2026
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/29/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.; N/A.
Patient SexUnknown